# SDR ASAA9740058

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fire Wall
- Part number: 311A1680233
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING STRUCTURAL INSPECTION, THE NR 2 ENGINE PYLON, VERTICAL FIRE WALL, AFT SIDE OF FORWARD ENGINE MOUNT WAS FOUND DAMAGED/TORN BY DUCT CLAMP.  REPAIRED PER EA 5410-01020 AND BOEING TELEX PAL-MNL-97-0071RR.  TT:  16,604 HOURS.  TC: 8,816.  (X)
